Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Thud13

Eyes on Accutane

Recommended Posts

Hello! I've been on Accutane for over two months and have had pretty much no side effects except for dry lips / hands.

However, the day of the two month mark my girlfriend told me my eyes were red (after they had been itchy for the day) and I believe I had dry eyes. I have a few questions about this however.

A) I'm living at a college in Massachusetts, I ::never:: had problems with this before this point in time. I am wondering if the dry eyes could be caused by a complete lack of sleep (they only get irritated after I have been up late a few nights) and also the extremely cold temperatures we get out here.

B) If the accutane is causing the dry eyes, I am honestly afraid that after getting off tane my eyes will be severely damaged in some way. I am panicked about going blind 10 years or so down the road. Should I get off the medication now? Or do the dry eyes normally go away once the symptoms stop.

The dryness isn't constant either- they seem to go away after a ::good:: nights rest.

I am on 40 mg. Thank you!

Share this post


Link to post
Share on other sites

I had really bad dry eyes too. I've now been off accutane for a little over a month and it has gotten so much better. Go buy some eye drops. I used them every couple of hours all through my course and it helped a ton. Your eyes will be just fine as long as you don't let them stay dry all the time. So go get those eye drops!! Your eyes will feel a lot better too. Good luck! :)

Share this post


Link to post
Share on other sites

i sometimes have red/ blood shot eyes now and again and its also been commented on by my girl...this seems to come and go with me and im not too worried about it..

i have noticed reduced night vision though,which is a side affect of accutane..

Share this post


Link to post
Share on other sites
i sometimes have red/ blood shot eyes now and again and its also been commented on by my girl...this seems to come and go with me and im not too worried about it..

i have noticed reduced night vision though,which is a side affect of accutane..

Im 7 weeks into tane,

my eyes get quite dry, and i can sometimes get blurry vision... but i just use the drops and it eases it!

:angel:

if you get it really bad, go see your doc! They can prescribe something better than optrex, or whatever it is people use

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×